DISCLAIMER:

IF SOMETHING YOU READ DOESN'T SOUND RIGHT, I RESERVE THE RIGHT TO PLEAD INSANITY! Or I've already taken my Ambien.







Friday, February 20, 2009

On the way to Happy & Friday Fragments


*Clonazepam sucks! All it does is knock you out! Hello, 3 kids! I had to fire Dr. A for being stupid! And for my next giveaway, the leftovers...

*My BFF / OB-GYN, Dr. H came to the rescue like I knew he would & called me in some Wellbutrin. Guess what one of the side effects is... weight loss! Color me happy!

*Baby Girl now has an ear infection. Everybody just smiled at me when I walked in Primary Peds this morning like I owned the place! Dr. K offered to call me in some happy pills, but told him Dr. H already had. (They're friends.)

*A few minutes ago, while I was catching up with ya'll, Baby Girl put a sticker on the small of my back & said "Yew got a tattoo on yew's back!" Sorry, no tramp-stamps here!

*My bloggy protege Kristie at my crazy life is having a 50th post giveaway. I told her she should just give everything to me, due to all the drama I have been experiencing! But anyway, she got some good stuff, so check her out & tell her Semi-Slacker Mom sent you!

*I got the SWEETEST, cutest cupcake card in the mail from my wonderful BF, Kimmie from Living in Dallas & Loving It! She is so thoughtful! Thank you so much for the BIG smile today, Kimmie! Baby Girl saw me pull the pink envelope out of the mailbox & she said "fur me?"

9 comments:

Sherrie said...

Okay, now, is this particular Dr. H in WR? Please tell me no...you'll have to email me. :)

Three under Three said...

I have a friend that is on Lorexa (not sure of spelling) and she loves it. It just makes her completely calm and laid back. I totally need some.

Elaine said...

Weight loss as a side effect, might have to get me some of those. Your spirits sound a bit better today.

Mrs4444 said...

Looks like you have friends in all the right places! As for Kristie, though, I'm sure she is a VERY nice lady, but I almost got nauseous trying to read her blog with the dancing background. (jeez, I hope it wasn't just me!) I would seriously come back if it was calmer in there, so let me know if she ever changes it :)

Preppy 101 said...

Like I have always taught my children - there is always a positive way to look at things. In your case ='s weight loss! Yay!! :-) Have a good weekend!! xoxo

*Kimmie* said...

Glad you got your card, and thanks for posting my giveaway!! Good luck!!

Kristie R said...

thanks for posting about my give away...sorry my place was too busy for some but "oh well!"

hope Baby Girl is over all this stuff really soon and hope the happy pills are working on you

wife.mom.nurse said...

Would have posted sooner, but had gone to Dr. H to get MY Wellbutrin!

So sorry about the ear infection. Makes the little ones pretty miserable!!

Off to get my tramp-stamped removed ")

Feel better!

Julie

Connie said...

Yeah the Clonazapem is actually for anxiety. They must have given you a high dose to make you sleepy, dumb!

Sorry about the ear infection now. Hope things get better and soon.

Related Posts with Thumbnails